{"id":115740,"date":"2025-05-20T13:50:30","date_gmt":"2025-05-20T13:50:30","guid":{"rendered":"https:\/\/aigroupfood.net\/us\/product\/equate-non-drowsy-allergy-relief-fexofenadine-180mg-caplets-15-count\/"},"modified":"2025-05-20T13:50:31","modified_gmt":"2025-05-20T13:50:31","slug":"equate-non-drowsy-allergy-relief-fexofenadine-180mg-caplets-15-count","status":"publish","type":"product","link":"https:\/\/aigroupfood.net\/us\/product\/equate-non-drowsy-allergy-relief-fexofenadine-180mg-caplets-15-count\/","title":{"rendered":"Equate Non-Drowsy Allergy Relief Fexofenadine 180mg Caplets, 15 Count"},"content":{"rendered":"<p>Help relieve your allergy symptoms with Equate Non-Drowsy Allergy Relief Fexofenadine HCL USP 180mg Caplets. Comparative to Allegra active ingredient, these non-drowsy tablets contain 180 mg of the antihistamine fexofenadine HCl for 24-hour relief from indoor and outdoor allergies. These caplets temporarily relieve symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itchy, watery eyes, itching of the nose or throat. Don&#8217;t let allergies interfere with your busy life. When you want the ease and convenience of effective, 24-hour symptom relief, reach for Equate Non-Drowsy Allergy Relief Fexofenadine 180mg Caplets.<\/p>\n<p>Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.<\/p>\n<p><\/p>\n<ul>\n<li> 24-hour relief of sneezing, runny nose, itchy watery eyes, and itchy nose or throat<\/li>\n<li>Indoor and outdoor allergy relief<\/li>\n<li>Active ingredient: Fexofenadine HCL USP 180mg \u2013 antihistamine<\/li>\n<li>Formulated for adults and children 12 years of age and over<\/li>\n<li>Contains 15 capsule-shaped tablets<\/li>\n<li>Non-drowsy allergy relief<\/li>\n<li>Compares to the active ingredient in Allegra&reg; Allergy 24 Hour<\/li>\n<\/ul>\n","protected":false},"excerpt":{"rendered":"<p>Help relieve your allergy symptoms with Equate Non-Drowsy Allergy Relief Fexofenadine HCL USP 180mg Caplets. Comparative to Allegra active ingredient, these non-drowsy tablets contain 180 mg of the antihistamine fexofenadine HCl for 24-hour relief from indoor and outdoor allergies. These caplets temporarily relieve symptoms due to hay fever or other upper respiratory allergies: runny nose, [&#8230;]\n","protected":false},"featured_media":115952,"comment_status":"open","ping_status":"closed","template":"","meta":[],"product_brand":[],"product_cat":[120821],"product_tag":[113259,113262,110724,120824,113261,120822,115006,115008,112134,100930,113260,120823],"class_list":{"0":"post-115740","1":"product","2":"type-product","3":"status-publish","4":"has-post-thumbnail","6":"product_cat-fexofenadine","7":"product_tag-drowsy","8":"product_tag-drowsy-allergy-2","9":"product_tag-allergy-relief","10":"product_tag-allergy-relief-fexofenadine","11":"product_tag-drowsy-allergy","12":"product_tag-drowsy-allergy-relief","13":"product_tag-equate-non","14":"product_tag-equate-non-2","15":"product_tag-mg-caplets","16":"product_tag-non","17":"product_tag-non-drowsy","18":"product_tag-relief-fexofenadine","20":"first","21":"instock","22":"taxable","23":"shipping-taxable","24":"purchasable","25":"product-type-simple"},"_links":{"self":[{"href":"https:\/\/aigroupfood.net\/us\/wp-json\/wp\/v2\/product\/115740","targetHints":{"allow":["GET"]}}],"collection":[{"href":"https:\/\/aigroupfood.net\/us\/wp-json\/wp\/v2\/product"}],"about":[{"href":"https:\/\/aigroupfood.net\/us\/wp-json\/wp\/v2\/types\/product"}],"replies":[{"embeddable":true,"href":"https:\/\/aigroupfood.net\/us\/wp-json\/wp\/v2\/comments?post=115740"}],"wp:featuredmedia":[{"embeddable":true,"href":"https:\/\/aigroupfood.net\/us\/wp-json\/wp\/v2\/media\/115952"}],"wp:attachment":[{"href":"https:\/\/aigroupfood.net\/us\/wp-json\/wp\/v2\/media?parent=115740"}],"wp:term":[{"taxonomy":"product_brand","embeddable":true,"href":"https:\/\/aigroupfood.net\/us\/wp-json\/wp\/v2\/product_brand?post=115740"},{"taxonomy":"product_cat","embeddable":true,"href":"https:\/\/aigroupfood.net\/us\/wp-json\/wp\/v2\/product_cat?post=115740"},{"taxonomy":"product_tag","embeddable":true,"href":"https:\/\/aigroupfood.net\/us\/wp-json\/wp\/v2\/product_tag?post=115740"}],"curies":[{"name":"wp","href":"https:\/\/api.w.org\/{rel}","templated":true}]}}